Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


long story shortened
Jan 7, 2008

I became addicted to your every keystroke about a year ago when, if you look back, I was mis"diagnosed" with AIDS (not HIV, I tested neg for that then and 6 months later).

But... now that I'm constantly peaking over my medical shoulder...

Situation evolved. I was in a motorcycle accident in early July (leaving the HIV test sight). Ambulance ride, saleen drip. My guess is they thought I was drunk due to slurred speech, etc. (You'd think they had never seen mild head trauma, or listened to Muhammed Ali speak before).

Emergency room, saleen/antibio/pain killer drip. Two different needles (1 in ambulance, 1 in ER). One of the needle pokes is still visible. It immediately turned pimplish (within days), was like that for months. I finally managed to "pop" it (white puss). It went away after that, however there is still a red mark.

I had the white tongue (dehydration? Cancer?), eyes that always felt tired (fatigue? personally I thought it was probably from this night bird being out and about in the bright light), dry skin (cancer? Dracula on a tanning bed?), neuropathy (head banger)... the list goes on. Although, all but that needle mark is explanable if a LITTLE stretching is acceptable. I'm a little concerned about it acting as it did.

ok... so it wasn't THAT shortened. Lo siento. What do you make of that IV needle entry acting as it did (no blood transfused, just saleen and some chemistry lessons)?

As for my guess as to your advice, I plan on getting my Oraquick fix in a few days, which would be 6 months and 6 days since my $1000 cab ride and 6 hour stay in the local four scar motel.

Response from Dr. Frascino

Hi,

I'm quite confident the needle-site reaction was nothing serious (local irritation with inflammatory response). It certainly is not an HIV-related phenomenon. I'm also willing to predict that your six-month OraQuick will be negative. And that's my short answer to your long story shortened.

Dr. Bob



Previous
for god sake answer me (promise a donation )
Next
your work is amazing

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement